Dependence of the interval of existence of the solution of a differential equation on the initial data
Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 351-353
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_2_a24,
author = {B. V. Zadvornyi},
title = {Dependence of the interval of existence of the solution of a differential equation on the initial data},
journal = {Differencialʹnye uravneni\^a},
pages = {351--353},
year = {1988},
volume = {24},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_2_a24/}
}
TY - JOUR AU - B. V. Zadvornyi TI - Dependence of the interval of existence of the solution of a differential equation on the initial data JO - Differencialʹnye uravneniâ PY - 1988 SP - 351 EP - 353 VL - 24 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_2_a24/ LA - ru ID - DE_1988_24_2_a24 ER -
B. V. Zadvornyi. Dependence of the interval of existence of the solution of a differential equation on the initial data. Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 351-353. http://geodesic.mathdoc.fr/item/DE_1988_24_2_a24/